SIGN UP

Fatigue After B12

Avatar Image
cassa333 | 12:15 Thu 06th Dec 2018 | Body & Soul
4 Answers
Hi,

Just wondered if anyone knows if it is normal to be fatigued and overly tired after having had B12 injections?

I am usually a bit of an insomniac and can run pretty normally on very little sleep.

However whenever I have my B12 injection I am fatigued, tired and listless for a couple of weeks after and only really get over the over tiredness about a month before it’s due again.

It is only when I’ve had my B12 injection xthat I am almost zombie like in the morning.

Thanks

Answers

1 to 4 of 4rss feed

Best Answer

No best answer has yet been selected by cassa333. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
That isn't normal.
You should be bright eyed and bushy tailed after having your B12 injections, that is IF your previous symptoms were due to B12 deficiency.
Carry on for a month or so and then if your "zombie -like " symptoms still persist, then report back to you GP.

Are you on any other medication e.g statins?
Apparently so. Scroll down to the section "Neurological Side-Effects".
https://vitamins.lovetoknow.com/Vitamin_B12_Injections_Side_Effects
Question Author
I’ve been on it for about a year now and it always makes me fatigued for about 10 days or so each time. Then I slowly slip back to ‘normality’ of not feeling tired at all.

Apparently it is more common than I thought.

I wonder if it is a reason to not have the jabs but does it actually do any good otherwise?
"I wonder if it is a reason to not have the jabs but does it actually do any good otherwise?"

It all depends. if blood tests show that you are B12 deficient, then you should persevere, however, if you are taking it as a sort of "tonic" or pick -me-up without any evidence of being B12 deficient (as many people do) then the injections will do no good at all.

1 to 4 of 4rss feed

Do you know the answer?

Fatigue After B12

Answer Question >>

Related Questions